Jump to content

Are you hyperadrenergic?


LindaJoy
 Share

Recommended Posts

Hi, again,

I get adrenaline surges with anger, stress, excitement, exercise. You name it, my adrenaline rushes with it, and if it causes my adrenaline to trickle a bit more than usual, I cannot then shut it off without a Xanax.

What do you take for your hyperadrenergic POTS? Do you take this on a daily basis?

Thanks.

LindaJoy

Link to comment
Share on other sites

Guest Julia59

Dr. Grubb has recently prescribed Klonopin for my excess adrenaline. Sometimes I feel like it's just seeping all the time. I take about 1/4 to 1/2 of a 0.5 each evening depending on how symptomatic I am.

Also Bev prescribed clonidine---I haven't tried that yet, but I plan on giving it a whirl. It's supposed to work very well for hyper-adrengic POTS.

I'm prescribed 0.5 of the klonopin each evening, but I like to try smaller amounts so I don't build a tolerance.

Even on the klonopin---it's takes awhile for my system to calm down. When i'm hyperadrengic---the betablockers alone don't work. I often wonder if I should cut out the wellbutrin---or lower the dose---my PCP said this can aggravate or even cause tachy. Dr. Grubb told me it makes my body less sensitive to the adrenaline, but maybe it's not working any more---or my body has decided it doesn't like it anymore.

I have lost a few pounds from being hyper-adrengic----but you would think I would lose a lot more with the adrenaline I have pouring out of me.

Take Care,

Julie :0)

Link to comment
Share on other sites

I also take Klonopin, but 0.25 mg or 0.5 mg a day total. It doesn't really do too much, but I seem to feel a bit less anxious when I take it than when I don't. I take Toprol XL 25 mg as well, and Effexor 37.5 mg. All of these are intended to lower my adrenaline rushes, though I still get them and still have a high heart rate in general.

Amy

Link to comment
Share on other sites

Hi.. when I get the nasty surges.. dr. grubb said its Ok (for me) to take an extra betaxolol (which is a stronger newer form fo propranolol)... and my clonidine was upped as well..

so when its bad I pop an extra pill.. and lay down in a dark quiet room... till it passes.. or atleast lightens up...

Link to comment
Share on other sites

Hi, I usually just wait it out or go and lay down. I take the Toprol which helps out a good deal, but it really affects my BP.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...